SciELO - Scientific Electronic Library Online

 
vol.26 issue3QUASI - MACKEY TOPOLOGYA NOTE ON KKT-INVEXITY IN NONSMOOTH CONTINUOUS-TIME OPTIMIZATION author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

REJALI, A.  and  VISHKI, H. R. E.. REGULARITY AND AMENABILITY OF THE SECOND DUAL OF WEIGHTED GROUP ALGEBRAS. Proyecciones (Antofagasta) [online]. 2007, vol.26, n.3, pp.259-267. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172007000300004.

For a wide variety of Banach algebras A (containing the group algebras L1(G), M (G) and A(G)) the Arens regularity of A** is equivalent to that A, and the amenability of A** is equivalent to the amenability and regularity of A. In this paper, among other things, we show that this variety contains the weighted group algebras L1(G, w) and M(G, w).

Keywords : Arens product; Weighted group algebra; Amenability.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License